# SDR N6WA2015012201

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 27,222 hours, 19,640 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENG BLEED CAUTION MSG.  MANUALLY OPERATED RT ENG PRESS SOV IAW FIM 36-12-00.  OPERATIONS CHECKED GOOD AT THIS TIME.  COULD NOT DUPLICATE ON GND.
